# SDR IPXA2017031615225

- Difficulty date: February 28, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826523
- Condition: Corroded
- Location: Bs 495-505
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, MAIN CABIN SEAT TRACK AT BS 495 - 505, RBL 27 HAS CORROSION.  REPAIRED THE SEAT TRACK IAW EA 011-5310-01-A6697, REV I/R, AND EO MD11-5310-63603-A.
